# SDR UIEA2025052100658

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 106133417
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON STRUT TWO LATCH WORN OUT. NEED TO BE REPLACED R/H ACCESS PANEL.( REMOVED DAMAGED LATCHED AT LHS ACCESS PANEL AT #2 ENGINE PYLON STRUT, LOCATED, CLEANED, PREPARED, SECURED AND INSTALLED NEW LATCHES AS REQUIRED AT #2 ENGINE PYLON STRUT ACCESS PANEL PER BOEING 767 SRM 51-40-02-0G-0. PERFORM OPS CHECK, OPS CHK OK. NO FURTHER DISCREPANCY NOTED. )
